# SDR SCNA20171111286

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD P/N DN141A5810-137 HAS CORRODED OR MISSING INSERTS. REMOVED AND REPLACED THROUGH, FLOATING AND GIRT BAR INSERTS AS NEEDED ON FLOOR PANEL P/N 141A5810-137.
